# SDR DALA1140859861

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 1136 .091 FLOOR SUPPORTS ON LEFT AND RIGHT SIDES APPROXIMATELY 12" FROM BL 0 ARE CRACKED AT FWD O/B SIDES.  REMOVED AND REINSTALLED CABIN FLOOR SUPPORTS ON LEFT AND RIGHT SIDE STA 1136.091 IAW DC9 SRM 51-30-1 PG 1.  REPAIRED CRACKS IAW DC9 SRM 53-01 PG 13 FIG 1 SHEET 4.  STOP DRILLED CRACKS.  HFEC PER NDTSPM 06-10-01.0001 NO DEFECT NOTED.  FABBED AND INSTALLED DOUBLERS IAW DC9 SRM 53-01 PG 13 FIG 2 SHEET 4.
